BPS monopoles

Sutcliffe, P.M. (1997) BPS monopoles. International Journal of Modern Physics A, 12 (26). pp. 4663-4705. ISSN 0217-751X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

We review classical BPS monopoles, their moduli spaces, twister descriptions and dynamics. Particular emphasis is placed upon symmetric monopoles, where recent progress has been made. Some remarks on the role of monopoles in S duality and Seiberg-Witten theory are also made.

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: T.J. Sango
Date Deposited: 12 May 2009 08:45
Last Modified: 12 May 2009 08:45
Resource URI: http://kar.kent.ac.uk/id/eprint/17982 (The current URI for this page, for reference purposes)
  • Depositors only (login required):